# SDR 2020F00435

- Difficulty date: October 9, 2020
- Submitted: November 2, 2020
- Operation: General aviation
- Aircraft: N360LG
- Make and model: Swrngn SA226T
- Aircraft serial: T322
- Aircraft time: 8,158 hours, 6,803 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Current Limiter
- Part number: ANL325
- Part serial: NA
- Condition: Failed
- Part time: 8,158 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM ICT ON CLIMB OUT, PITCH TRIM CONTROL WAS INOPERABLE ON LEFT HAND SIDE (PILOTS SIDE) CONTROL YOKE.  CREW USED PITCH TRIM FROM RIGHT SIDE (COPILOTS SIDE) AND RETURN TO BASE (ICT).  MAINTENANCE INSPECTED PLANE, FOUND LEFT SIDE BUS CURRENT LIMITER FAILED IN J BOX.  REPLACED CURRENT LIMITER WITH NEW LIMITER PART NUMBER ANL-325.  PERFORMED PITCH TRIM CHECK.  SYSTEM OPERATIONS CHECKED GOOD.
